Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Neurontin and other mood stabilizers

Posted by DL on November 27, 1999, at 21:25:14

I would like some feedback on neurontin. It must be dosed a number of times a day due to short half life, however it has less side effects than some others in it's class. Do others taking it notice a problem when they go a longer time without a dose?

THe other day I didn't have to get up for work and enjoyed sleeping for a really long stretch (it has been years since I have been able to sleep well). This threw off my schedule and I took one less dose (I usually take 600mg at 7AM, 12, 5PM,10 or 11PM--with the 5PM dose sometimes 900mg). The long stretch of 12 hours (10PM to 10AM) seemed to really throw me off and the doses during the day didn't seem to fix things up enough. Then the next night I made the mistake of eating some dark chocolate (winds me up like caffeine) along with the upset in the neurontin. So I'm not sure what caused it, but I didn't sleep all night and had that racy inside feeling where i am irritable and can't settle down.

Do people with experience with neurontin or other mood stabilizers have any input here? I am sort of afraid of Depakote since I work with a number of children who have had bad effects from it--but it apparently does not have to be dosed as much.

Any input would be appreciated.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DL thread:15851